Jump to content
Acne.org
  • entries
    2
  • comments
    0
  • views
    2,040

Entries in this blog

 

Minocycline - Day 1

Went to the doctors today and he wanted to put me on Minocycline. I have to admit, I was relieved. I hate the side effects of accutane. I think this is going to help a lot. I will report my progress. Took the first one today and will be on it for three months. I have to admit that i am having a difficult time dealing with the birthcontrol side effects though. I am so bloated and have gained so much weight and its only been about 2 weeks and two days. Will it get better as my body gets used to it? Well, that is what I am hoping for. My skin is looking a lot better today. I have a feeling that it is because of where I am in my cycle but, it could be from these two new wonderful products I am using. 1. Vichy moisturizer - for acne skin 2. Neutrogena 3 in1 Hydrating Acne Treatment. (This stuff is awesome if your skin drys out really bad - like mine) http://www.neutrogen...d=133&display=1 I am in love with the Neutrogena stuff. My skin is really sensitive and drys up and peels badly and looks horrid. I love how it only has 2% Salicylic acid!!! I have struggled with acne all my life and it took me a very very long time to understand the importance of moisturizing and keeping your skin hydrated. Water heals everything. Think - like - when you get cut, you are supposed to keep it moisturized with polysporin to heal. Same kind of idea, but we need to clean with benzyl peroxide, salicylic acid and still manage to get some moisture in. It is a tricky situation but, do-able. When i was in my teens the only kind of products they sold were 5% salicylic acid and higher dosages. Products are so much better now that im in my mid-20's!!! As, for exercising - I went to a class on Sunday and hoping to get the blood pumping again tomorrow. It is going to be a major challenge for me though - since it is month-end at work and theres so much to be done,.

Goingclearagain

Goingclearagain

11/29/2011

 

Pre-Accutane

Well, I finally did it...made the Doctors apt to go on accutane for the 4rth time. For some reason accutane helps my skin for only 2 years at a time. But, I am sick of dealing with pain and staying in every weekend. I started taking the birth control but that has only made things significantly worse. I hate birth control. It suppresses my immune system, gives me headaches and diarrhea. Bleach. But, on the bright side, I am so excited to have clear skin again and I am going to use this blog to track my successes while dealing with the horrible side effects of accutane. I am going to try my best to control those side effects with exersize this time.

Goingclearagain

Goingclearagain

11/27/2011

×